Fractional Dimensional Harmonic Oscillator
No Thumbnail Available
Date
2011
Journal Title
Journal ISSN
Volume Title
Publisher
Editura Acad Romane
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The fractional Schrodinger equation corresponding to the fractional oscillator was investigated. The regular singular points and the exact solutions of the corresponding radial Schrodinger equation were reported.
Description
Keywords
fractional space, fractional oscillator, Schrodinger equation
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
Romanian Reports of Physics
Volume
56
Issue
3-4
Start Page
323
End Page
331